Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: TERUMO TERUMO; STIFF ANGLED GLIDEWIRE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
TERUMO TERUMO; STIFF ANGLED GLIDEWIRE
Model Number
GS3508
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
04/04/2017
Type of Reportable Event
Malfunction
Event or Problem Description
Hydrophillic coating at tip of wire sheared off during ivc filter removal and left in patient.
New Search
Submit an Adverse Event Report
Brand Name
TERUMO
Common Device Name
STIFF ANGLED GLIDEWIRE
Manufacturer
(Section D)
TERUMO
somerset NJ
MDR Report Key
6485417
Report Number
MW5069028
Device Sequence Number
1082046
Product Code
DQX
UDI-Device Identifier
04987350773630
UDI-Public
(01)04987350773630
Initial Reporter State
GA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Nurse
Type of Report
Initial
Report Date
(Section B)
04/10/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
01/31/2019
Device Model Number
GS3508
Device Catalogue Number
GS3508
Device Lot Number
170222
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/10/2017
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Age
83 YR
Patient Weight
65